# SDR RRXA10793

- Difficulty date: February 10, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N801GP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46039
- Aircraft time: 79,863 hours, 31,419 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Vane
- Part number: 5652287506N
- Condition: Delaminated
- Location: Rt.I/B Flap Vane
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND DELAMINATION DAMAGE TO RT. WING I/B FLAP VANE AT RT. I/B FLAP, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////CORRECTIVE ACTION///// REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. RECEIVED PART AND INSTALLED IAW DC-8 MM 27-51-15.
